MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8486
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: the event occurred during an unspecified date of (b)(6) 2024.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system soln set leaked.The blue filter towards the end of tubing had a leak or crack.This occurred when the tubing was primed with the iv infusion of infliximab.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6, h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The returned photograph was reviewed, and the reported condition could not be verified or refuted through the photograph provided by the customer.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20771443
Report Number1416980-2024-06774
Device Sequence Number4387980
Product Code FPA
UDI-Device Identifier00085412565675
UDI-Public(01)00085412565675
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K161808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2R8486
Device Catalogue Number2R8486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown